# SDR CALA2013100991887

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,470 hours, 23,838 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EXIT LT MISSING AT DOOR 4R.  REPLACED LENS COVER SECURE.
